# SDR BJYA1179

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N527JC
- Make and model: Gulstm GIV
- Aircraft serial: 1179
- Aircraft time: 11,058 hours, 7,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 1159BM3003013
- Condition: Corroded
- Location: Fuselage
- Part time: 11,058 hours, 7,341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE COCKPIT OVERHEAD EVIDENCE OF CORROSSION WAS NOTED IN THE STRUCTURE LOCATED ABOVE THE WINDSCREENS.  THIS IS T STRUCTURE ABOVE/BETWEEN THE WINDSCREENS WHICH IS PART OF THE AIRCRAFT PRIMARY STRUCTURE.
